# SDR 2002UALA00084

- Difficulty date: January 13, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 28,624 hours, 21,316 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME DENTED AT STATION 747 STRINGER 24R.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED FRAME REPAIR.  INSTALLED NEW SPLICE PLATE TO INCORPORATE DAMAGED AREA.
